# SDR QXEA200600184

- Difficulty date: January 17, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: ON LEFT WING APERTURE FOR PANEL 522BT THE 2ND HOLE ON AFT SIDE FROM OUTBOARD END IS BLENDED OUT OF LIMITS FOR RD 8/4-57-441.  MINIMUM REMAINING MATERIAL IS .062".  MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-02-250-801, HORIZON EA 5-57-424 AND RDD 8/4-57-604.
